# SDR C2XA02IA019

- Difficulty date: February 4, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120ER
- Aircraft serial: 120190
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - During scheduled maintenance the left forward exterior emergency light was found to be inoperative. Maintenance removed and replaced the affected lamp, performed an operational check, and the aircraft was approved for return to service.
